On a problem of Avhadiev.

Kuznetsov, Alexander

Lobachevskii Journal of Mathematics (2004)

  • Volume: 16, page 57-69
  • ISSN: 1995-0802

How to cite


Kuznetsov, Alexander. "On a problem of Avhadiev.." Lobachevskii Journal of Mathematics 16 (2004): 57-69. <http://eudml.org/doc/231708>.

author = {Kuznetsov, Alexander},
journal = {Lobachevskii Journal of Mathematics},
keywords = {conformal radius; conformal moment; moment of interia},
language = {eng},
pages = {57-69},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {On a problem of Avhadiev.},
url = {http://eudml.org/doc/231708},
volume = {16},
year = {2004},

AU - Kuznetsov, Alexander
TI - On a problem of Avhadiev.
JO - Lobachevskii Journal of Mathematics
PY - 2004
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 16
SP - 57
EP - 69
LA - eng
KW - conformal radius; conformal moment; moment of interia
UR - http://eudml.org/doc/231708
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.